# SDR UPS204115

- Difficulty date: August 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND NR 6 SLAT I/B TRACK SUPPORT FITTINGS AND RIBS CRACKED BEYOND STOP DRILL.  MAINTENANCE REMOVED AND REPLACED THE RIBS PER SRM 51-30-2.
